# SDR HEEA080633

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,399 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 51509002R
- Part serial: 9487AB
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SETTING PARALLEL VOLTAGE, UNIT DRIFTS.
